Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Temporary brown spots on upper thigh, like pigmentation spots spot on throat. Cure for symptoms?

Hi,
I have light brown spots on my upper inner thighs. They are coming and going, but recently I feel like I have more spots. I have them in both sides and they are not itching and they are painless.
I'm a healthy, normal woman sizes woman.
The spots are different sized, and like I said they have been coming and going. At first I just thought that it was some pigmentation spots, but now I'm getting worried and I don't want them to spread more.
I also saw on spot in my throat, a really small one but the same type.
Thank you.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
the symptoms which you have mention is cleared that it is a fungal infection but it not proper to justify and treat your symptoms without watching it.so for this kindly upload the picture of your effected area.... then it will be treated or suggested .
Answered: Wed, 16 Oct 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor